Journal of Symbolic Logic

Review: George Boolos, The logic of provability

Sergei Artemov

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1316-1317.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744882

JSTOR
links.jstor.org

Citation

Artemov, Sergei. Review: George Boolos, The logic of provability. J. Symbolic Logic 60 (1995), no. 4, 1316--1317. https://projecteuclid.org/euclid.jsl/1183744882


Export citation